RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1692–1700 (Mi de3182)  

Integral Equations

A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations. I

N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk

I. I. Mechnikov Odessa State University

Full text: PDF file (735 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948
Received: 31.12.1975

Citation: N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk, “A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations. I”, Differ. Uravn., 13:9 (1977), 1692–1700

Citation in format AMSBIB
\Bibitem{VasKarKer77}
\by N.~L.~Vasilevskii, A.~A.~Karelin, P.~V.~Kerekesha, G.~S.~Litvinchuk
\paper A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations.~I
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1692--1700
\mathnet{http://mi.mathnet.ru/de3182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493215}
\zmath{https://zbmath.org/?q=an:0379.45005}


Linking options:
  • http://mi.mathnet.ru/eng/de3182
  • http://mi.mathnet.ru/eng/de/v13/i9/p1692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:50
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019